Rocky Mountain Journal of Mathematics

Affine ringed spaces and Serre's criterion

Fernando Sancho de Salas and Pedro Sancho de Salas

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the notion of affine ringed space, see its meaning in topological, differentiable and algebro-geometric contexts and show how to reduce the affineness of a ringed space to that of a ringed finite space. Then, we characterize schematic finite spaces and affine schematic spaces in terms of combinatorial data. Finally, we prove Serre's criterion of affineness for schematic finite spaces. This yields, in particular, Serre's criterion of affineness on schemes.

Article information

Source
Rocky Mountain J. Math., Volume 47, Number 6 (2017), 2051-2081.

Dates
First available in Project Euclid: 21 November 2017

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1511254964

Digital Object Identifier
doi:10.1216/RMJ-2017-47-6-2051

Mathematical Reviews number (MathSciNet)
MR3725256

Zentralblatt MATH identifier
06816582

Subjects
Primary: 05E99: None of the above, but in this section 06A11: Algebraic aspects of posets 14A99: None of the above, but in this section 14F99: None of the above, but in this section

Keywords
Ringed space affine space finite space quasi-coherent module Serre's criterion of affineness

Citation

Salas, Fernando Sancho de; Salas, Pedro Sancho de. Affine ringed spaces and Serre's criterion. Rocky Mountain J. Math. 47 (2017), no. 6, 2051--2081. doi:10.1216/RMJ-2017-47-6-2051. https://projecteuclid.org/euclid.rmjm/1511254964


Export citation

References

  • P. Alexandroff, Diskrete Raume, Mat. Sbor. 2 (1937), 501–518.
  • J.A. Barmak, Algebraic topology of finite topological spaces and applications, Lect. Notes Math. 2032, Springer, Heidelberg, 2011.
  • J.A. Navarro González and J.B. Sancho de Salas, $\C^\infty$-differentiable spaces, Lect. Notes Math. 1824, Springer-Verlag, Berlin, 2003.
  • D. Quillen, Homotopy properties of the poset of nontrivial $p$-subgroups of a group, Adv. Math. 28 (1978), 101–128.
  • F. Sancho de Salas, Finite spaces and schemes, J. Geom. Phys. 122 (2017), 3–27.
  • ––––, Homotopy of finite ringed spaces, J. Homotopy Relat. Struct. (2017),.